# SDR R61A201711290964

- Difficulty date: November 29, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frames 88-90
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEVEL 2 CORROSION IN THE AFT WET AREA LH FLOOR SUPPORT WEB IN MULTIPLE AREAS BETWEEN FR88 AND FR90 MAINTENANCE REMOVED AND REPLACED THE AFT WET AREA LH FLOOR PANEL SUPPORT WEB BETWEEN FR88 AND FR90 IAW E170 SRM 51-41-01, 51-43-03 AND 51-42-03.
